MathSciNet Relay Station
MathSciNet bibliographic data
MR1983029 93E11 (93C23)
Gao, Huijun; Wang, Changhong Robust $L_2$-$L_\infty$ filtering for uncertain systems with multiple time-varying state delays. IEEE Trans. Circuits Systems I Fund. Theory Appl. 50 (2003), no. 4, 594–599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement